Discussions By Condition: I cannot get a diagnosis.

help! Still no diagnsis after 7 years

Posted In: I cannot get a diagnosis. 6 Replies
  • Posted By: Anonymous
  • January 23, 2007
  • 02:11 AM

:eek: My name is sofi and I have been ill for about 7 years. In 2000 I got a fibrorsis tumor by my right jaw. My mouth was clamped shut. I lived off of liquids and baby food for 7 months. Finally a doctor said it was benign and put me on steriods(prednisone). After a few years I was tapered off. Then in 2003 i got really ill again. I would throw up 4-5 a day and had NO appiette. I lost alot of weight and everything smelled like bleach and dry ramen noodles.(how werid is that.)I had horrible back pain. After many test and finally a ct scan, doctors found that my left kidney failed and my right kidney grew to make up for the left. After a few sugerys in 2004 i was put on steriods again. I thought I was getting better but have been feeling worse. I am now 27 and lost my entire young adulthood in the hospitals and dcotors office.

I just came off prednisone in oct 2006. I have no appeitte, my bowels get loose very quickly, very fatique, dizzy spells and loss of balance. My legs feel like jello. Lost my sex drive, can't focus or consintrat. I gag when I brush my teeth. I blech all the time and my eye is red. I feel sick it is hard to get out of bed. some nights i can't sleep. I can't even climb a flight of stairs. I feel like my body is falling apart.

I have done my test and going to many doctors. So far all I know is that I have aniema(which I take meds for) and a high sed rate. The doctor thinks some type of connective tissues disorder. I want my life back. I pray to God to grant me and everyone suffering with good health. Ameen.

Reply Flag this Discussion

6 Replies:

  • Your long term steroid use has unfortunately opened a can of worms for you, almost literally. It has ravaged your body and destroyed your immune system causing intestinal permeability and most like candida overload. Please try to see an acupuncturist or naturopath or even a good kinesiologist who can put you back on track with a cleanse and/or supplements to help boost you back up. Western treatment for anemia is not very good as the iron pills can cause stomach pain and constipation. A better bet to boost your blood is burdock root, blackstrap molasses, and ***g quai root... To find info on candida please visit www.candidasupport.org and www.wholeapproach.com. There are many alternatives to Western medical treatment and my advice to you is to try them as they are much more effective in my view. If you can't afford treatment, seek out places which offer sliding scale fees. 7 years is a long time, and you aren't going to heal overnight. But I guarantee if you get put on steroids or antibiotics again it will take twice as long to heal. There are alternatives out there and I hope you seek them out!Hope this helps.Doctor of Oriental Medicine
    acuann 3080 Replies
    • January 23, 2007
    • 03:01 AM
    • 0
    Flag this Response
  • Thanks for your response. I also forgot to add that i have fibrosis tumors on my kidneys. My immune system is weak. Now i have serious post nasal drip. Anything I can do for that? I can't smell or taste anything and lost my appeitte. My stomach feels like it is full of buggers.(yuk!) But my doctors are taking every thing lightly. I just want my life back and be happy and be able to run around like everyone else.:)
    Anonymous 42789 Replies
    • January 24, 2007
    • 02:45 AM
    • 0
    Flag this Response
  • I totally agree. Stay off the steriods!!!!!!!!!!!!! It will take time to get well. Give it a chance. Eat as little processed foods as possible. The further it gets from nature the less vitamins/minerals are left. Newfie11
    newfie11 5 Replies
    • January 24, 2007
    • 02:51 PM
    • 0
    Flag this Response
  • :confused: Thanks for the reply. My 1 functiong kindey is not doing as well as before so the docs are taking about putting me back on steriods. I know it's not such a great drug-but it's the only thing that makes me feel human.
    Anonymous 42789 Replies
    • January 30, 2007
    • 00:25 AM
    • 0
    Flag this Response
  • Hi Hum, sorry you are going through all this....Have you been tested for Lyme disease and its co infections??? They can cause alot of what you are going through. Hope you feel better soon.
    Anonymous 42789 Replies
    • February 3, 2007
    • 01:34 AM
    • 0
    Flag this Response
  • I have no answers for you. I just want to say I really feel bad for you and I will pray for you when I remember. You have really fought a hard battle. I posted on here about having a bad taste and gooey, mushy sensation after a skin graft in my mouth. When you hear what people like you have gone through you realize things aren't as bad as they seem. I hope and pray you get help!
    nunz7777 5 Replies
    • February 3, 2007
    • 02:01 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.